# SDR SWAA2023122133832

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 54,776 hours, 29,981 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STA UPPER SLIDER SEAL CRACKED<[01] REMOVED AND REPLACED SEAL PER AMM 53-31-31.;[02] REMOVED AND REPLACED SEAL PER AMM 53-31-31.
